# SDR SWAA2021031750671

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA R1 CREASE BEAM AND ATTACH ANGLE CORRODED AT STA 312 TO 328 RBL 60 WL 208 / REMOVED CORROSION AB FWD CABIN R DOOR; CREASE BEAM ANGLE IAW SRM 53-16-15-1A-2. VERIFIED MATERIAL LOOSE ORIGINAL .70 REMOVED..015 REMAIN .075 ALLOWABLE % MAX FOUND OUT OF LIMITS USED AAR TOOL #36649 DUE 08/04/21 IAW SRM 53-10-15-1A-2 AND SRM 53-10-15-01-2. REMOVED ANGLE IAW SRM 51-40-02-0G-0. DRILLED NEW ANGLE IAW SRM 51.40.05-0G-0 AND BOEING DWG 141A8310. INSTALLED NEW ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310P/N 141A8312-5
